# SDR DALA2025051603794

- Difficulty date: May 14, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,496 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Mechanic Error
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 DISC: IMPROPERLY INTERNAL STRUCTURE MISS DRILL ON WEB LLOWER SILL AREA BTW F R26 TO FR28 IN FWD CARGO COMPARTMENT. C/A: REPLACED WEBS (2EA) AND FASTENERS LOC. LOWER SILLAREA BTW FR26 TO FR28 IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11,SRM:51 -72-11 AND DWG: D53231685, ISSUE: H00, RELEASE DATE: 24-DEC-14. MATERIAL USED SEALANT P/N: 0870B1-2BM012PT, PO:2025-119491/001 SEE INDIVIDUAL SIGN-OFF ON ORNRC 133/100 RII INSPECTION COMPLETE 0943462 AE362QC JOB COMPLETE. (LP: 0966363)
